# SDR REXA200600001

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 4,041 hours, 3,302 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 20 DEGREES ON APPROACH.  PERFORMED QRH.  LANDING UNEVENTFUL.  PERFORMED AD98-20-01, MONITOR FLAPS FOR 72 CALENDAR HOURS.
